# SDR FDEA2020072461538

- Difficulty date: July 16, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 73,637 hours, 27,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33325
- Condition: Corroded
- Location: Bs 1180-1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK RBL 58.22 LIGHT SURFACE CORROSION AROUND NUT PLATES AT FS 1180R. REMOVED CORROSION AT SEAT TRACK RBL 58.22 STA. 1180 AND STA. 1300 AND FOUND TO BE   OUT OF LIMITS IN BOTH LOCATIONS IAW B757 SRM 53-00-52-1A FIG 101 DET VII AND DET I, CUT   OUT SECTION OF SEAT TRACK RBL 58.22 FROM STA. 1180 TO 1310, FABRICATED AND   INSTALLED NEW SEAT TRACK AND REPAIR CHANNEL IAW B757 SRM 53-00-52-2R REPAIR 3,   OPTION 2. C/W FEDEX EA# F-5310-T0355374 P1. FUSELAGE - MAINFRAME - RBL 58 SEAT TRACK   REPAIR BETWEEN STA. 1180 - 1320 - SRM REPAIR DEVIATION FOR ALTERNATE FINISH.
